| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the haptic came out straight or bent.The procedure was completed on the same day.There was patient contact.Additional information has been requested.There are four medical device reports associated with this report.This is 3 of 4.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.